RETRACTED: A note on injective dimension of local cohomology modules

Authors

DOI:

https://doi.org/10.13069/jacodesmath.v13i1.375

Keywords:

Gorenstein rings, Injective dimension, Local cohomology modules

Abstract

This article has been retracted following a post-publication editorial investigation. For comprehensive details and the official statement of the Editor-in-Chief, please see the formal Retraction Note: https://doi.org/10.13069/jacodesmath.v14i1.525.

In this study, we assume that R is a commutative Noetherian ring with nonzero identity. We present upper bounds for the injective dimension of I, where I is any ideal in the ring R, in terms of the injective dimension of its local cohomology modules and an upper bound for the injective dimension that involves the theory of local cohomology modules. Since I is an ideal in R, we obtain applications of the theory in a general context.
Received: 6 March 2025 | Accepted: 10 September 2025

Downloads

Download data is not yet available.

References

M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, University of Oxford, 1969.

M. P. Brodmann and R. Y. Sharp, Local Cohomology: An algebraic introduction with geometric applications, Cambridge, Cambridge University Press, 1998.

W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge, Cambridge University Press, 1998.

K. Divaani-Aazar, R. Sazeedeh, and M. Tousi, On vanishing of generalized local cohomology modules, Algebra Colloq. 12 (2005).

R. Hartshorne, Cohomological dimension of algebraic varieties, Ann. of Math. 88 (1968) 403–450.

J. Herzog, Komplexe, auflösungen und dualität in der lokalen algebra, Habilitationsschrift, Universität Regensburg, 1970.

A. R. Naghipour, Some results on cofinite modules, International Electronic Journal of Algebra 11 (2012) 82–95.

J. J. Rotman, An introduction to homological algebra, University of Illinois, Urbana, Academic Press, 1979.

Downloads

Published

2025-12-22

How to Cite

Tognon , C. H. . (2025). RETRACTED: A note on injective dimension of local cohomology modules. Journal of Algebra Combinatorics Discrete Structures and Applications, 13(1), 91–96. https://doi.org/10.13069/jacodesmath.v13i1.375

Issue

Section

Articles